# SDR EIA2003011

- Difficulty date: February 26, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

External Skin Repair, at Station 1580 Stringer 35L to 36L is not per S.R.M.  CORRECTIVE ACTION:   Removed external skin repair, fabricated new fillers,(2 ea.) and doubler. Alodined, primed and installed per Boeing SRM 51-30-03, Page 2A-2F, and SOPM Ch. 20-41-02, Page 17-19.  Category "B" Repair, COI #052 initiated.
